Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Correction to ``The asymptotic forms of the Hermite and Weber functions''


Author: Nathan Schwid
Journal: Trans. Amer. Math. Soc. 47 (1940), 322
MSC: Primary 33C20; Secondary 30E15
Original Article: Trans. Amer. Math. Soc. 37 (1935), 339-362.
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C20, 30E15

Retrieve articles in all journals with MSC: 33C20, 30E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-40-99940-8
Article copyright: © Copyright 1940 American Mathematical Society